RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1957, Volume 21, Issue 2, Pages 171–198 (Mi izv4011)  

This article is cited in 12 scientific papers (total in 13 papers)

Free topological algebras

A. I. Mal'tsev


Full text: PDF file (3354 kB)

Bibliographic databases:

Received: 22.11.1955

Citation: A. I. Mal'tsev, “Free topological algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 21:2 (1957), 171–198

Citation in format AMSBIB
\Bibitem{Mal57}
\by A.~I.~Mal'tsev
\paper Free topological algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1957
\vol 21
\issue 2
\pages 171--198
\mathnet{http://mi.mathnet.ru/izv4011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98797}
\zmath{https://zbmath.org/?q=an:0128.24702|0079.04304}


Linking options:
  • http://mi.mathnet.ru/eng/izv4011
  • http://mi.mathnet.ru/eng/izv/v21/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kuz'menchuk, “On exact operations on a class of topological groups”, Math. USSR-Sb., 7:2 (1969), 251–272  mathnet  crossref  mathscinet  zmath
    2. S. A. Liber, “Free compact algebras”, Math. USSR-Sb., 20:1 (1973), 119–143  mathnet  crossref  mathscinet  zmath
    3. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
    4. M. S. Burgin, “Free algebras with continuous systems of operations”, Russian Math. Surveys, 35:3 (1980), 179–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. M. Choban, S. S. Dumitrashcu, “On universal algebras with continuous signature”, Russian Math. Surveys, 36:5 (1981), 141–142  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. S. Dumitrashcu, “Topological properties of homomorphisms of universal algebras”, Russian Math. Surveys, 38:1 (1983), 177–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. M. M. Choban, “Stable metrics on universal algebras”, Russian Math. Surveys, 41:5 (1986), 135–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. V. Pashenkov, “Homogeneous and non-homogeneous duality”, Russian Math. Surveys, 42:5 (1987), 95–121  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. O. V. Sipacheva, “The topology of free topological groups”, J. Math. Sci., 131:4 (2005), 5765–5838  mathnet  crossref  mathscinet  zmath  elib  elib
    10. M. K. Kerimov, “On the centenary of the birth of academician Anatolii Ivanovich Mal'tsev (1909-1967)”, Comput. Math. Math. Phys., 50:11 (2010), 1777–1782  mathnet  crossref  adsnasa  isi  elib
    11. Mitrofan M. Choban, Liubomir L. Chiriac, “On free groups in classes of groups with topologies”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 2-3, 61–79  mathnet
    12. Mitrofan M. Choban, Dorin I. Pavel, “Almost periodicity of functions on universal algebras”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 45–62  mathnet
    13. M. M. Choban, I. A. Budanaev, “Distances on free semigroups and their applications”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 1, 92–119  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:247
    Full text:123
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019